Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 48, NWS Birmingham, AL

June 6, 2014Elmore County, Macon County, Tallapoosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 6, 2014, 4:28 PM CDT for Elmore County, Macon County, Tallapoosa County, Alabama. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 4:28 PM CDT (21:28 UTC)
Expired
Jun 6, 2014, 5:15 PM CDT
In force
47 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Elmore County, AL, Macon County, AL, Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 4 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 4:28 PM CDTTSTM WND DMG1 W Martin Dam, ALSEVERAL TREES WERE REPORTED DOWN BLOCKING CHEROKEE HEIGHTS ROAD AND ON MARTIN DAM ROAD.
Jun 6, 4:28 PM CDTTSTM WND DMGMartin Dam, ALTREES BLOWN DOWN NEAR MARTIN DAM IN THE UNION COMMUNITY.
Jun 6, 4:48 PM CDTTSTM WND DMG1 Ne Tallassee, ALPOWERLINES WERE REPORTED DOWN ALONG NOTASULGA ROAD IN EAST TALLASSEE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 11:51 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1535 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WUUS54 KBMX 062128
SVRBMX
ALC051-087-123-062215-
/O.NEW.KBMX.SV.W.0048.140606T2128Z-140606T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
428 PM CDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  NORTH CENTRAL MACON COUNTY IN SOUTHEAST ALABAMA...
  SOUTH CENTRAL TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 515 PM CDT

* AT 428 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED NEAR MARTIN DAM...AND MOVING
  SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TALLASSEE...NOTASULGA...KENT...LIBERTY CITY...TALLAPOOSA CITY...
  REEVES AIRPORT...REELTOWN AND YATES DAM.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3244 8586 3269 8602 3274 8580 3260 8569
      3258 8570 3258 8568 3250 8561
TIME...MOT...LOC 2128Z 329DEG 18KT 3266 8584 3265 8593

$$

75
1 follow-up statement
947 
WWUS54 KBMX 062149
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
449 PM CDT FRI JUN 6 2014

ALC051-087-123-062215-
/O.CON.KBMX.SV.W.0048.000000T0000Z-140606T2215Z/
ELMORE AL-MACON AL-TALLAPOOSA AL-
449 PM CDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
TALLAPOOSA...NORTH CENTRAL MACON AND EAST CENTRAL ELMORE COUNTIES
UNTIL 515 PM CDT...

AT 448 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NOTASULGA TO
TALLAPOOSA CITY...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHERN TALLAPOOSA AND NORTHERN
  MACON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3244 8586 3259 8596 3261 8597 3266 8574
      3261 8570 3258 8570 3258 8568 3257 8567
      3250 8561
TIME...MOT...LOC 2149Z 320DEG 26KT 3255 8567 3252 8584

$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:29 PM CDT, 59 minutes earlier.

Area forecast discussion, Jun 6, 3:29 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT FRI JUN 6 2014

.DISCUSSION...

COVERAGE OF SCATTERED THUNDERSTORMS HAS INCREASED OVER THE LAST
COUPLE HOURS ACROSS NORTH CENTRAL ALABAMA...AND WATCHING SEVERAL
MULTICELL CLUSTERS ACROSS PORTIONS OF THE AREA. THIS ACTIVITY WILL
MOVE TO THE EAST SOUTHEAST...BUT ADDITIONAL STORMS ARE DEVELOPING
AND BECOMING ORGANIZED UPSTREAM. THESE STORMS WILL POSE A THREAT
OF DAMAGING WINDS AND FREQUENT LIGHTNING. LOOK TO GRAPHICASTS FOR
MORE NEAR TERM UPDATES THIS AFTERNOON AND EVENING.

THERE IS SOME UNCERTAINTY AS TO WHETHER THE MCS OVER EASTERN
ARKANSAS PUSHES EASTWARD MAINTAINING STRENGTH BEFORE IT REACHES
CENTRAL ALABAMA LATER TODAY. LATEST SATELLITE TRENDS SHOWS
LIGHTNING ACTIVITY AND COLDEST CLOUD TOPS PUSHING MORE IN A NNE
DIRECTION...TOWARD THE OHIO RIVER VALLEY. AHEAD OF THE
MCS...CONVECTION IS DEVELOPING IN A NORTH TO SOUTH ORIENTED LINE
ALONG THE MISSISSIPPI RIVER FROM MEMPHIS INTO NW LOUISIANA. THE
AIRMASS ACROSS CENTRAL MISSISSIPPI HAS NOT SEEN MUCH ACTIVITY
TODAY AND IS QUITE UNSTABLE. EXPECT THIS ACTIVITY TO BECOME THE
FOCUS AS IT MOVES EASTWARD THROUGH THE AFTERNOON AND EVENING...AND
CONTINUE TO POSE A THREAT OF SEVERE STORMS ACROSS CENTRAL ALABAMA.

FOR THE WEEKEND...THE MID LEVEL RIDGE AXIS SLIGHTLY AMPLIFIES
ACROSS THE AREA TOMORROW...KEEPING SHORT WAVE IMPULSES TO OUR
NORTH. AIRMASS WILL BE UNSTABLE AND EXPECT AFTERNOON STORMS TO
DEVELOP...BUT WITH LESS ORGANIZATION THAN TODAY. A FEW STRONG
STORMS WILL BE POSSIBLE...BUT COVERAGE WILL BE LOWER. ON
SUNDAY...MID LEVEL FLOW DEAMPLIFIES AND HEIGHTS FALL. SURFACE LOW
SHIFTING ACROSS THE OHIO RIVER VALLEY WILL DROP A FRONT SOUTHWARD
THROUGH THE TENNESSEE RIVER VALLEY...PROVIDING A FOCUS FOR
CONVECTION ACROSS CENTRAL ALABAMA. STRONG STORMS WILL AGAIN BE
POSSIBLE.

MODELS ARE IN FAIR AGREEMENT THROUGH THE EXTENDED FORECAST. A WEAK
UPPER LEVEL RIDGE WILL MOVE ACROSS CENTRAL ALABAMA ON MONDAY...WITH
WESTERLY WINDS TURNING MORE SOUTHERLY BY TUESDAY. DIURNALLY DRIVEN
CONVECTION WILL BE POSSIBLE BOTH AFTERNOONS...AS TYPICALLY IS THE
CASE DURING THE SUMMER. AN UPPER LEVEL TROUGH WILL APPROACH THE AREA
OVERNIGHT TUESDAY AND INTO WEDNESDAY. MODELS AGREE THAT THE TROUGH
WILL HANG AROUND FOR THE REMAINDER OF THE EXTENDED...WITH SLIGHTLY
HIGHER CHANCES FOR PRECIPITATION THEN WHAT IS CONSIDERED NORMAL
FOR SUMMER. ALTHOUGH THERE IS MODEL CONSISTENCY...WILL KEEP
CHANCE POPS IN THE FORECAST...GIVEN THE LACK OF DEEP LAYER
MOISTURE. TEMPERATURES DURING THE EXTENDED WILL START OFF SLIGHTLY
ABOVE NORMAL AND THEN TREND DOWNWARD WITH THE UPPER TROUGH MOVING
INTO THE AREA.

14/73

&&

.AVIATION...
18Z TAF DISCUSSION.

CONVECTION IS GETTING GOING MUCH EARLIER TODAY MUCH IN THANKS TO
LESS CLOUD COVER EARLY ON DURING THE MORNING...ALLOWING THINGS TO
HEAT UP QUICKER AND CONVECTION TO COMMENCE. LESS CHANCES AT
MGM/TOI EARLY ON BUT ACTIVITY SHOULD PROGRESS SOUTHWARD DURING THE
AFTERNOON. A FEW STORMS COULD GET STRONG BY LATE AFTERNOON.

NOTE: SOME MISSING DATA AT MGM...BUT SHOULD BE TEMPORARY AS TECHS
ARE WORKING ON EQUIPMENT AT THIS TIME.

08/MK

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  88  68  88  67 /  50  40  30  50  30
ANNISTON    68  88  70  87  70 /  50  40  30  40  30
BIRMINGHAM  71  89  72  89  70 /  40  40  30  40  30
TUSCALOOSA  71  91  72  91  70 /  30  40  20  40  20
CALERA      70  89  71  89  70 /  40  40  20  40  20
AUBURN      69  87  70  86  69 /  60  30  30  40  20
MONTGOMERY  71  91  72  91  71 /  40  40  20  40  20
TROY        70  90  71  90  70 /  60  40  20  40  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 6, 11:56 AM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1156 AM CDT FRI JUN 6 2014

ALZ011>015-017>050-071700-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1156 AM CDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL ALABAMA
THROUGH AROUND 10 PM...AS A STATIONARY FRONTAL BOUNDARY MEANDERS
ACROSS CENTRAL ALABAMA. DAMAGING WINDS...LARGE HAIL...AND
LOCALIZED FLOODING WILL BE THE THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS AFTERNOON AND TONIGHT.

08/MK

In the hours before

Local storm report, Jun 6, 3:33 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
333 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     BLOUNTSVILLE            34.10N 86.58W
06/06/2014                   BLOUNT             AL   EMERGENCY MNGR

            SMALL TREES BLOWN DOWN NEAR HIGHWAY 51 AND DOUBLE BRIDGE
            ROAD.

&&

LINHARES
Local storm report, Jun 6, 3:35 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TSTM WND DMG     1 SSW BLOUNT SPRINGS    33.92N 86.80W
06/06/2014                   BLOUNT             AL   EMERGENCY MNGR

            A FEW TREES BLOWN DOWN NEAR HIGHWAY 31.

&&

LINHARES
Special weather statement, Jun 6, 3:44 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
344 PM CDT FRI JUN 6 2014

ALZ015-062115-
WALKER AL-
344 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WALKER COUNTY UNTIL 415
PM CDT...

AT 339 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CURRY...OR 6 MILES NORTHEAST OF JASPER...MOVING
SOUTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  JASPER...
  CORDOVA...
  DORA...
  SUMITON...
  LYNNS PARK...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3392 8708 3390 8709 3389 8701 3384 8695
      3381 8695 3377 8702 3366 8706 3365 8709
      3363 8710 3360 8720 3357 8721 3355 8719
      3354 8721 3355 8723 3400 8738 3399 8720
      3400 8717
TIME...MOT...LOC 2044Z 335DEG 21KT 3391 8721

61
Special weather statement, Jun 6, 4:07 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
407 PM CDT FRI JUN 6 2014

ALZ037-043-045-047-062145-
ELMORE AL-LEE AL-MACON AL-TALLAPOOSA AL-
407 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALLAPOOSA...
NORTHWESTERN MACON...NORTHWESTERN LEE AND EASTERN ELMORE COUNTIES
UNTIL 445 PM CDT...

AT 407 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF CAMP
HILL TO DEXTER...AND MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  TALLASSEE...
  NOTASULGA...
  AUBURN...
  SANTUCK...
  MARTIN DAM...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3256 8540 3243 8595 3273 8624 3280 8567
TIME...MOT...LOC 2107Z 306DEG 18KT 3273 8568 3263 8615

75
Special weather statement, Jun 6, 4:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
411 PM CDT FRI JUN 6 2014

ALZ024-062215-
JEFFERSON AL-
411 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON COUNTY UNTIL 515 PM
CDT...

AT 408 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR SUMITON...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GARDENDALE...
  FULTONDALE...
  HUEYTOWN...
  FAIRFIELD...
  BIRMINGHAM...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3384 8676 3377 8665 3352 8654 3347 8661
      3347 8667 3343 8670 3342 8675 3337 8678
      3336 8683 3333 8683 3333 8689 3359 8720
      3363 8714 3363 8710 3366 8706 3379 8700
      3385 8688
TIME...MOT...LOC 2111Z 326DEG 20KT 3376 8703

61
Local storm report, Jun 6, 4:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
415 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     4 WSW LIBERTY HILL      33.82N 85.64W
06/06/2014                   CALHOUN            AL   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON A HOUSE ALONG RABBITOWN ROAD
            IN EAST CALHOUN COUNTY.

&&

JTALLEY

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:37 PM CDTSpecial Weather StatementBMXSt. Clair23 min
Jun 6, 2:31 PM CDTSevere Thunderstorm WarningBMXBlount59 min
Jun 6, 3:07 PM CDTSpecial Weather StatementBMXCalhoun23 min
Jun 6, 3:13 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne47 min
Jun 6, 3:24 PM CDTSpecial Weather StatementBMXSt. Clair36 min
Jun 6, 3:29 PM CDTAreal Flood AdvisoryBMXCalhoun, Etowah2 hr
Jun 6, 3:31 PM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Jefferson, St. Clair, Talladega42 min
Jun 6, 3:44 PM CDTSpecial Weather StatementBMXWalker31 min
Jun 6, 4:07 PM CDTSpecial Weather StatementBMXTallapoosa38 min
Jun 6, 4:11 PM CDTSpecial Weather StatementBMXJefferson64 min
Jun 6, 4:34 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa41 min
Jun 6, 4:58 PM CDTSevere Thunderstorm WarningBMXBullock, Macon47 min
Jun 6, 5:09 PM CDTSpecial Weather StatementBMXTuscaloosa51 min
Jun 6, 5:13 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Tuscaloosa62 min
Jun 6, 5:17 PM CDTSpecial Weather StatementBMXChilton43 min
Jun 6, 5:36 PM CDTSevere Thunderstorm WarningBMXChilton39 min
Jun 6, 5:37 PM CDTAreal Flood AdvisoryBMXBibb, Chilton, Fayette, Greene, Hale, Jefferson and 5 more3 hr
Jun 6, 5:50 PM CDTSpecial Weather StatementBMXElmore40 min
Jun 6, 6:02 PM CDTSpecial Weather StatementBMXAutauga43 min
Jun 6, 6:09 PM CDTSpecial Weather StatementBMXHale51 min
Jun 6, 6:15 PM CDTSpecial Weather StatementBMXBibb, Hale, Perry45 min
Jun 6, 6:27 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery48 min
Jun 6, 6:34 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Macon, Montgomery41 min
Jun 6, 6:39 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Perry51 min
Jun 6, 6:44 PM CDTAreal Flood AdvisoryBMXAutauga, Bullock, Elmore, Lowndes, Macon, Montgomery and 2 more3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.